# SDR USAA2011112300007

- Difficulty date: November 19, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 42,544 hours, 15,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON RIGHT DOOR SILL AT FR66, S23R.  REPLACED RIGHT DOOR SILL AT FR66, S23R IAW A320 SRM 51-74-00, 53-41-14 FIG 101, 51-21-11.
